MAUDE Adverse Event Report: TTBIO CORP BRASSELER BRIO 450L; HANDPIECE

TTBIO CORP BRASSELER BRIO 450L; HANDPIECE
Model Number BRIO 450L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Event or Problem Description
Surgical bur came out of handpiece where patient swallowed the bur.

Brand Name
BRASSELER BRIO 450L
Common Device Name
HANDPIECE
Manufacturer (Section D)
TTBIO CORP
2f, no. 7, 6th road
industry pa
taichung, 40755
TW  40755
MDR Report Key18813113
Report Number3007007357-2024-00003
Device Sequence Number4342532
Product Code EFB
UDI-Device Identifier00887919872283
UDI-Public0100887919872283
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/29/2024
Report Date (Section F) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBRIO 450L
Device Catalogue Number5027989U0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/05/2024
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/01/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Date Report Sent to FDA02/29/2024